If you need an accessible version of this item please contact JSTOR User Support

Comments on the Papers by Clayton and Rasbash, and O'Muircheartaigh and Campanelli

Peter W. F. Smith
Journal of the Royal Statistical Society. Series A (Statistics in Society)
Vol. 162, No. 3 (1999), pp. 447-448
Published by: Wiley for the Royal Statistical Society
Stable URL: http://www.jstor.org/stable/2680490
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[447]
    [447]
  • Thumbnail: Page 
448
    448